CaltechAUTHORS
  A Caltech Library Service

Horseshoes and Arnold Diffusion for Hamiltonian Systems on Lie Groups

Holmes, Philip J. and Marsden, Jerrold E. (1983) Horseshoes and Arnold Diffusion for Hamiltonian Systems on Lie Groups. Indiana University Mathematics Journal, 32 (2). pp. 273-309. ISSN 0022-2518. http://resolver.caltech.edu/CaltechAUTHORS:20100812-073103843

[img] PDF - Published Version
See Usage Policy.

1147Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100812-073103843

Abstract

Abstract not available


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.iumj.indiana.edu/IUMJ/FULLTEXT/1983/32/32023PublisherUNSPECIFIED
Additional Information:Indiana University Mathematics Journal © 1983. Received July 29, 1981. We thank Allan Kaufman, Jair Koiller, Tudor Ratiu, Steve Smale, Shlomo Sternberg, and Alan Weinstein for motivation and several useful comments. This research was partially supported by ARO Contract DAAG-29-79-C-0086 and by National Science Foundation Grants ENG 78-02891 and MCS 81-07086.
Funders:
Funding AgencyGrant Number
Army Research Office (ARO)DAAG-29-79-C-0086
NSFENG 78-02891
NSFMCS 81-07086
Record Number:CaltechAUTHORS:20100812-073103843
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100812-073103843
Official Citation:Philip Holmes, Jerrold Marsden, Horseshoes and Arnold Diffusion for Hamiltonian Systems on Lie Groups, Indiana Univ. Math. J. 32 No. 2 (1983), 273–309
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19402
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:13 Aug 2010 17:04
Last Modified:26 Dec 2012 12:18

Repository Staff Only: item control page